# SDR 04FDEA00083

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727-200
- Aircraft serial: 22042
- Aircraft time: 38,014 hours, 27,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW DAMAGE ON FRAME AT BS 1070 STR 26L WL 148.  *S/D*  DAMAGE ON FRAME AT BS 1070 STR 26L WL 148 OUT OF LIMITS.  REMOVED DAMAGE AND REPAIRED PER FED EX EA 7-5310-55191 AND SRM 51-40-3, 51-10-2.
